Though patients with diabetes mellitus are at a high risk of atherothrombotic events, every such event should not be attributed to the disease itself. We present a case of a patient with diabetes with headache and blurring of vision for 3 days. Brain imaging revealed right transverse sinus thrombosis and acute infarct of the right posterior parieto-occipital region, predominantly in the posterior cortical watershed zone. The patient was on subcutaneous dulaglutide for 3 weeks and was having nausea and vomiting. Various causes of cerebral venous thrombosis were ruled out with appropriate laboratory investigations. Finally, cerebral venous thrombosis was attributed to dulaglutide-induced nausea and vomiting which led to severe dehydration.
Statistics from Altmetric.com
Contributors RR is the guide and mentor under whose guidance this group is managing patients. New thought and curiosity are imbibed each time a patient is admitted for management. VP is senior resident who supervised the progress in the management of the patient and gave his inputs from time to time. PKY managed the patient and ensured that treatment is delivered on time and in proper form. SM helped in getting investigations done on time and ensured that these are least bothersome to the patient. We worked as a team and ensured that patient got the best possible treatment at lower cost.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient consent Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.